# SDR DALA2021071604039

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1670-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION: CORROSION ON ANGLE OF FLOOR CHANEL SUPPORT BTW STA 1670 TO 1680, LBL 53 AND RBL 53, AT PAX CABIN FLOOR STRUCTURE. (W4). CORRECTIVE ACTION: SUMMARY NRC 00646: ANGLE OF FLOOR CHANEL SUPPORT WAS REPLACED PER B757-200 SRM. (1875403)
